# SDR DALA2022060103809

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 53,140 hours, 36,651 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Fault Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, L

## Discrepancy

SHIP 9542 - THE FLIGHT CREW DECLARED AN EMERGENCY DURING APPROACH DUE TO A PSEU FAILURE MESSAGE. A GO-AROUND WAS PERFORMED, THE QRH WAS COMPLIED WITH, AND THE SUBSEQUENT LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PSEU. (LP #8812192)
